MAUDE Adverse Event Report: JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS 1-PIECE; MONOFOCAL IOLS

JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS 1-PIECE; MONOFOCAL IOLS
Model Number ZCB00
Medical Device Problem Code Failure to Eject (4010)
Health Effect - Clinical Codes No Known Impact Or Consequence To Patient (2692); No Code Available (3191)
Date of Event 07/31/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Age/date of birth: unknown/ not provided.Sex/gender: unknown/ not provided.If implanted; give date: n/a (not applicable).The intraocular lens was not implanted.If explanted; give date: n/a (not applicable).The intraocular lens was not implanted.Therefore, the lens was not explanted.Phone number: (b)(6).(b)(4).An attempt has been made to obtain the missing information; however, to date, no response has been received.All pertinent information available to johnson and johnson surgical vision has been submitted.
 
Event or Problem Description
The customer reported that intraocular lens (iol), model zcb00 24.5 diopter got stuck in the cartridge.It was not possible to position/place the lens into the eye during the surgery, resulting in about one (1) hour delay in the procedure in which the patient had to wait for the new lens to be received by the surgery center.At the time of this event the patient was on the table under sedation and being monitored by the anesthetist.No additional information was provided.
 
Additional Manufacturer Narrative
Additional information: concomitant medical products: cartridge model 1mtec30, lot number cd12424.Device available for evaluation, returned to manufacturer on: 11/14/2019.Device evaluation: the 1mtec30 cartridge returned inside zcb00 folding carton package.Visual inspection using magnification was performed to the returned sample.Residue of lubricant material was observed on cartridge.No damage was observed to the cartridge tip.However, the lens was also observed stuck in cartridge.The condition in which the sample returned was consistent with a product that was handled and prepared for a surgical process.The complaint issue reported was verified.Based on the analysis of the return, a product deficiency could not be determined.Manufacturing record review: the manufacturing records for the intraocular lens were reviewed.The product was manufactured and released according to specification.There are no discrepancies found during the mrr (manufacturing record review).The search revealed no additional investigation requests for this production order number.Conclusion: as a result of the investigation, there is no indication of a product quality deficiency.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are (b)(4) and capa-010215.

Brand Name
TECNIS 1-PIECE
Common Device Name
MONOFOCAL IOLS
Manufacturer (Section D)
JOHNSON & JOHNSON SURGICAL VISION, INC.
1700 e st andrew place
santa ana CA 92705
MDR Report Key8952654
Report Number2648035-2019-00947
Device Sequence Number13985562
Product Code HQL
UDI-Device Identifier05050474531802
UDI-Public(01)05050474531802(17)211128
Combination Product (Y/N)Y
Initial Reporter CountryBR
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/11/2020
Report Date (Section F) 01/01/2005
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/28/2021
Device Model NumberZCB00
Device Catalogue NumberZCB0000245
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/14/2019
Was the Report Sent to FDA? No
Date Report to Manufacturer01/10/2005
Initial Date Received by Manufacturer 08/28/2019
Supplement Date Received by Manufacturer11/04/2019
10/25/2020
Initial Report FDA Received Date08/30/2019
Supplement Report FDA Received Date12/02/2019
11/11/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CARTRIDGE MODEL-1MTEC30LOT NUMBER -CD12424
Outcome Attributed to Adverse Event Required Intervention;
Date Report Sent to FDA01/01/2005